Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

chuck
Unregistered

marinol
      04/03/00 12:33 PM

Since my appetite has decreased my Doctor has given me a script
for Marinol. It does increase my appetite but I can't control the
effects it has on me. I take 2.5 mg three times a day before meals.
Sometimes it makes me feel high, sometimes really high, and
sometimes nothing at all. It does nothing for nausea, which I have to
deal with every once in awhile. Any suggestions on what else I can
do to increase my appetite?



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* marinol chuck 04/03/00 12:33 PM
. * Re: marinol r.r.   04/03/00 12:36 PM
. * Re: marinol Anonymous   04/03/00 12:36 PM
. * Re: marinol frank   04/03/00 12:34 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 7684

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3